Apr 10, 2005
After 4 mo of interferon/ribivarin my WBC is 1.2. Platelets are 49,000. Should this be a concern? Dr. doesn't think so. Thank you
Response from Dr. McGovern
You just need to continue careful monitoring with your doctor.
If your viral load is undetectable but your platelet counts drift down further, dose reduction may need to be considered in the future.
If your absolute neutrophil count drops to less than 500 (that is a different number than your total WBC), then he or she will discuss dose modification with you in the future - or the addition of growth factors to make the WBC come up. Your counts may just stabilize at this level and you may never need dose adjustment or growth factors. Dr. McGovern
boyfriend tested + for hep b
saliva in blood from sharing a joint (marijuana)
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Fatigue After Handjob Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Thrush After Giving A Bj Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Flagyl Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.